Filters : "Illionois Journal of Mathematics" Removed: "Ingl��s" Limpar

Filters



Refine with date range


  • Source: Illionois Journal of Mathematics. Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e FUSTER, M C R. Converse of the jordan-brower theorem. Illionois Journal of Mathematics, v. 36, n. 3 , p. 500-4, 1992Tradução . . Acesso em: 25 set. 2022.
    • APA

      Biasi, C., & Fuster, M. C. R. (1992). Converse of the jordan-brower theorem. Illionois Journal of Mathematics, 36( 3 ), 500-4.
    • NLM

      Biasi C, Fuster MCR. Converse of the jordan-brower theorem. Illionois Journal of Mathematics. 1992 ;36( 3 ): 500-4.[citado 2022 set. 25 ]
    • Vancouver

      Biasi C, Fuster MCR. Converse of the jordan-brower theorem. Illionois Journal of Mathematics. 1992 ;36( 3 ): 500-4.[citado 2022 set. 25 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022